Doctor insights on:
Tickling In Ear Causes
Tinnitus: Tinnitus usually goes along with hearing loss. Nerve damage due to noise &/or aging often causes ringing. Medications: Aspirin or other non-steroidals (ibuprofen, aleve, (naproxen) etc.) cause tinnitus. Caffeine, nicotine, can increase tinnitus. Diuretics or certain antibiotics can cause it-- no medicine shown to cure tinnitus. Try masking noises like a fan or radio. Get ears and hearing checked. ...Read more
Tinnitus: Ringing in ear is a kind of degenerative process that is more common in people who had been exposed to loud noises, but can happen to everybody. Might stay for the rest of your life. If it is associated with dizziness, or hearing loss, then needs evaluation. White noise at bed site might mask the ringing in ear. People gets frustrated, but you need to know that it is not a dangerous condition. ...Read more
TINNITUS(RINGING EAR: It can be caused by several medical conditions and you need to check with your doctor , following common conditions allergies, ear infections, hearing loss, wxcessive wax, brain or head injury, stress, hypothyroidism, lyme disease, TMJ disfunction, high blood pressure, meniers disease, otosclerosis, and poor circulation. ...Read more
Many causes: Please see this link for full information http://patient.info/health/tinnitus-leaflet We often don't know the cause. Other causes are age related deafness, Meniere's disease, exposure to loud noises, medicine side-effects (eg aspirin), ear or head injury, ear infection, tumours, psychological factors. Please see your doctor. ...Read moreSee 6 more doctor answers
Col head: You are cold headeaded From the symptoms you describe, it sounds that it could be a circulatory disturbance (due to compression of blood vessels) or a nerve pinched. This may occurs due to any clots in blood vessels, excessive alcohol use or diabetes. I would suggest evaluating all the possibilities with the help of a doctor first. Further referral to a neurologist will surely help you. ...Read moreSee 1 more doctor answer
That's a need for MD: Best solution would be to have this examined by a professional (family doctor), and throat cultured and assessed. Upper respiratory tract infections may well be due to virus, bacteria, etc. You might try using a netti-pot or nasal saline spray along with a decongestant and nsaid. This sounds like it may be due to sinus disease, in which case the above might well help. ...Read more
Chronic dizziness vertigo feeling popping in the ears pressure around the eyes for 3 weeks. Ent found that my ear holding fluid causing the symptoms?
Upper respiratory : The description sounds like you are have sinus and middle ear pressure due to upper respiratory swelling/ inflammation/ congestion. The swelling blocks fluid drainage and causes pressure/ fluid buildup in the sinuses and ears. Allergy medication with decongestants may be helpful. Nasal decongestant sprays can also help. If this worsens, you need to see an ENT for further evaluation. ...Read more
Damage to ear: Prolonged and sustained exposure to loud noises like guns, power tools and loud music can damage the very sensitive hair cells in your cochlea that allow you to hear. When these cells start to become permanently damaged then you will start to hear ringing in your ears. Try to protect your ears from this as much as possible with ear plugs and perhaps some of the ringing will decrease or disappear. ...Read more
In bed, turned head & got a burning sensation from outer ear to throat. Soapy taste in mouth. Itchy ear & burning feeling in throat. What is this?
Go to emergency room: If the symptoms are all on one side of your head/neck, ask them to evaluate you for a carotid dissection. It's an injury to a blood vessel in the neck that can cause the symptoms you describe. They'll do imaging of the blood vessels. If they find a carotid dissection, they'll start a medicine to thin your blood while the injury heals. If you have any questions, I'm available for a virtual consult. ...Read more
Exam needed: An examination is needed to determine the cause of your symptom ...Read more